# SDR USAA920071122

- Difficulty date: November 10, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 30,483 hours, 11,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - BC6 CHECK, CORROSION ON CABIN FLOORBEAM, BS 3158 / FR 66 - BS 3257 / FR 68.  REPLACED CABIN FLOORBEAM, BS 3158 / FR 66 - BS 3257 / FR 68 IAW A320 SRM 51-72-11.
